Universidad Complutense de Madrid
E-Prints Complutense

l(q)-structure of variable exponent spaces

Impacto

Downloads

Downloads per month over past year

Hernández, Francisco L. and Ruiz Bermejo, César (2012) l(q)-structure of variable exponent spaces. Journal of Mathematical Analysis and Applications, 389 (2). pp. 899-907. ISSN 0022-247X

[img] PDF
Restringido a Repository staff only

192kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X11011504


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

It is shown that a separable variable exponent (or Nakano) function space L-p(.)(Ω) has a lattice-isomorphic copy of l(q) if and only if q is an element of Rp(.), the essential range set of the exponent function p(.). Consequently Rp(.) is a lattice-isomorphic invariant set. The values of q such that l(q) embeds isomorphically in L-p(.)(Ω) is determined. It is also proved the existence of a bounded orthogonal l(q)-projection in the space L-p(.)(Ω), for every q is an element of Rp(.)


Item Type:Article
Uncontrolled Keywords:Orlicz sequence-spaces; copies; variable exponent spaces; isomorphic l(p)-copies; bounded projections
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15969
Deposited On:16 Jul 2012 11:41
Last Modified:27 Jun 2018 07:25

Origin of downloads

Repository Staff Only: item control page